# SDR DALA2025013000743

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 73,976 hours, 24,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5812 ON DEPARTURE ROLL AFT ENT DOOR EICAS APPEARED MOMENTARILY AND CLEARED AIRCRAFT OPERATED NORMALLY. CORRECTIVE ACTION: CLEANED PROX SWITCH AND CYCLED DOOR AND WIGGLED HANDLE MULTIPLE TIMES. ALL INDICATIONS WERE NORMAL. (6840256)
